# SDR CA190715012

- Difficulty date: July 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Missing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT TEST. CHSP CASS MESSAGE APPEARED IN FLIGHT. TROUBLESHOOT FOUND 1 WIRE MISSING (BUT NOT RELATED) (TC# 20190715012)
